Is there an interaction between a nootropic and HIV meds
Hi, I am a HIV+ patient currently on Triumeq for 3 years and I am about to start taking a nootropic. I am unable to find any info about drug interactions on the web.
While it is crucial for me to be aware of this, especially because it is important for both me and my partner that I stay undetectable.
Could you please kindly advise me on this?
If this helps, I am planning to start a course of phenylpiracetam, but I doubt there will be any info on this particular nootropic, as it is of non-european/american origin.
Thank you in advance for your help!
Thanks. Formal drug interaction studies are only usually run with common medicines. They are also run based on knowing how the other medicine is processed by your body and the usual dose than it taken.
I can only find limited information about the drug you want to use though. For example there is not detailed information other than your body processes it in the kidneys (rather than the liver).
Even if a drug interaction is unlikely, you should be careful if you do this. Please also talk to your HIV doctor.
If your worry is about viral load rebound because an interaction reduces your HIV drugs, the risk would be as serious for you as for your partner.
If you decide to use with caution, perhaps start a couple of weeks before your next viral load test. Or have additional viral load tests to check there is no early viral rebound.